MathSciNet Relay Station
MathSciNet bibliographic data
MR976529 (90a:60037) 60F05 (60F17 60G15)
Chambers, Daniel; Slud, Eric Central limit theorems for nonlinear functionals of stationary Gaussian processes. Probab. Theory Related Fields 80 (1989), no. 3, 323–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement